Archive for Rational Mechanics and Analysis

, Volume 105, Issue 4, pp 327–365

A limiting “viscosity” approach to the Riemann problem for materials exhibiting change of phase

  • M. Slemrod
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • M. Slemrod
    • 1
  1. 1.Center for the Mathematical SciencesUniversity of WisconsinMadison

Personalised recommendations